# SDR MALA000494

- Difficulty date: July 23, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, RT INBOARD ELEVATOR CABLE IS FLAT SPOTTED AT STA 649.0.  REFER TO CELSIUS TASK CARD 1511, W/O18639.  MAINTENANCE REMOVED AND REPLACED RT INBOARD ELEVATOR CABLE IAW AMM 27-31-00, PERFORMED TRAVEL CHECKS AND FREEDOM OF MOVEMENT, CHECKS GOOD IAW AMM 27-31-00.
